# SDR EIA2004108

- Difficulty date: October 7, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 100,904 hours, 26,782 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Lever
- Condition: Frozen
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING GEAR DOOR, PRIMARY AND ALTERNATE LIGHTS INDICATE DOOR NOT CLOSED.  LANDING GEAR COMES DOWN WITH SELECTOR IN OFF POSITION.  LEFT WING GEAR DOOR SAFETY LEVER FOUND FROZEN, CLEANED LEVER AND ALL OUTPUT RODS TO DOOR ACUATOR.  LUBED ALL EYEBOLTS TO DOOR ACTUATOR RELEASE LINKAGE PER MM 32-32-29.  LANDING GEAR HANDLE AND ALL DOOR SYSTEM OPERATIONS CHECKED NORMAL
